# SDR FDEA201207272717

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN FROM STA 2027 TO 2024 (BENEATH FAIRING NR 341CF), FOUND CORROSION.   CORROSION REMOVED IAW SRM 51-21-01, REV 50 ORIGINAL THICKNESS: 0.095 INCH, MATERIAL REMOVED: 0.085 INCH,  REMAINING THICKNESS : 0.010 INCH AND FOUND EXCEEDED LIMIT IAW SRM 53-70-01, FIG 201, REPAIR 3, REV 50.  REPAIR CARRIED OUT IAW SRM 53-70-01, FIG  201, REPAIR 3, REV 50. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 115.
